# SDR DALA2023100308082

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 129,023 hours, 18,626 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 183 L 2 PAX DOOR ARM LIGHT FLASHING.   OPS CKS FINE CYCLED NUMEROUS TIMES. NO TROUBLE FOUND, REMOVED PLACARD AND RETURNED TO SERVICE. (4521580)
